Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response- b2chica

Posted by Lou Pilder on June 20, 2013, at 21:39:56

In reply to any Kidney issues with..., posted by b2chica on June 20, 2013, at 13:26:44

> any of the meds i'm on? i'll list below.
> i've noticed just within the last week or so that i'm going to the bathroom aLOT and i sometimes (like today) gets crampy on my sides. I'm just guessing its a kidney thing...but dont know for sure.
>
> here's what i'm all using as of currently
> Pristiq 100mg
> Adderall 20mg Bid
> Perphenazine 2mg am
> Gabapentin (i either take less if take haldol, or more if i dont take any, but prn for anxiety
> Haldol take either .5 BID or 1mg in evening
>
>
> have been doing a little drinking lately ( i know...) not much but notice i can't drink asmuch with the new med.
> ave 2 beers/night.
>
> yes i have been trying to increase my intake of water but not as much as i think i should, esp now.
> - my output seems to be higher than my input.
>
> i asked pdoc if haldol was diuretic, he said no.
>
> so whats up?
>
> thanks
> b2c.

b2c,
Lou
http://www.ehealthme.com/ds/haldol/kidney+failure

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1045596
URL: http://www.dr-bob.org/babble/20130617/msgs/1045628.html